Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Red spot on tongue, started peeling, tingle. Cause?

i had a red spot that was peelin gon my tongue, i only noticed it when my tongue started to feel weird. i ran my teeth over my tongue and that cause peeling. when i looked in the mirror, it looked it i may have been cut. i peeled the spot with no problems, but shortly after my tongue started to tingle. do you know what may have casued this?
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query hcm.
Red spots on tongue usually occurs due to b12,folic acid deficiency.
It is also seen after dyspepsia and recurrent acid reflux disease.
Start complete course of b12,folic acid. Intra muscular injections of b12,folic acid will be helpful to get fast recovery.
Apply oral gel (choline salicylate,lignocaine) to subside pain and inflammation.
Take rebeprazole/pentoprazole with domperidone to recover the dyspepsia and acid reflux.
Avoid oily,spicy food.
Consult your physician for better guidance and proper medical management.


Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor